# SDR ASAA2021062535180

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,896 hours, 11,255 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disconnected
- Location: A System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX 45 MINUTES INTO FLIGHT FL370 IN CRUISE, SMOOTH AIR AUTOPILOT A DISCONNECTED AUTOPILOT B ENGAGED NO PROBLEM. AFTER 5 MINUTES RE ENGAGED AUTOPILOT A FOR REMAINDER OF FLIGHT WITH NO FURTHER PROBLEMS. GROUNDED - YES. ACCOMPLISHED REQUIRED TESTS B737-800 AMM 22-11-00/21 OPS CHECK GOOD ALSO ACCOMPLISHED HGS TEST HGS 4000 SMM 34-36-00 OPS CHECK GOOD AIRCRAFT IS AUTOLAND & HGS CAT III QUALIFIED.
